Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-2pp.159-163

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
S.G. Artyshev, "The description of several plane rotating flows of an incompressible fluid using cylindrical functions," J. Appl. Math. Mech. 79 (2), 159-163 (2015)
Year 2015 Volume 79 Issue 2 Pages 159-163
DOI 10.1016/j.jappmathmech.2015.07.006
Title The description of several plane rotating flows of an incompressible fluid using cylindrical functions
Author(s) S.G. Artyshev (Moscow, Russia, sgart@mail.ru)
Abstract An exact class of solutions of the Navier-Stokes equations is obtained using the well-known properties of cylindrical functions for the plane flow of an incompressible fluid without invoking symmetry information and group methods.
Received 17 June 2013
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892815000891
<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100